# SDR DALA2015082905289

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON REPAIR OF LONGERON 29R BETWEEN BS 1287 - 1309.    REPAIR WAS REPLACED IAW SRM 53-02, FIG 19, SHEET 2, SRM 51-30-5 AND 51-10-3, PARS 14, 21 AND 38.
